# SDR FDEA200905131638

- Difficulty date: May 13, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING PATCH REPAIR FOUND ON CABIN FLOORBEAM UPPER TEE AT BS 324 BETWEEN RBL 13 AND RBL 70.  EVALUATE AND REPAIR AS NECESSARY.  EXISTING REPAIR EVALUATED IAW ATTACHMENT "B" OF EO F-5100-7-5001 PT.1 AND FOUND PREVIOUSLY ACCOMPLISHED BY NON-ROUTINE CARD SEQUENCE NR 589 IAW 53-00-51 REPAIR 3.  REPAIR CARRIED OUT IAW EA F-5300-126222, REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
